Bulging what looks like vein from lower breast acroos abdomen after breast lift and implants. two weeks after my breast lift and implants i noticed that when i stretched out i could see a what looks like bulging ligament or vein or something going down my abdomen on both sides of my breast. Can this be a hernia? It does not hurt much but looks nasty and can feel a little ball like on the right one towards bottom. I am freaking out!
Bulging Ligament After Breast Lift with Implants
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 4
Mondor's Disease of the Breast
I fully agree with Dr. Rand. The odds are that you are manifesting Mondor's disease of the breast. This benign disorder was described in 1939 and is a benign, self-limiting condition in which superficial veins of the breast / chest wall (one or more of the following : thoracoepigastric vein, the lateral thoracic vein, and, or the superior epigastric vein) become inflamed and are blocked giving rise to the cord. It is usually treated with Advil like medications and local warmth and resolves by itself. You should see your surgeon to make sure something else is not to blame.
Bulging Ligament After Breast Lift with Implants: MONDORS: motrin, massage & months (of time)
This is probably a Mondor's cord and in most instances that I have seen completely resolve but may take several months. AS Dr. Rand states motrin, massage and months (of time) will ease the appearance
It sounds like from your description this is a Mondor's cord which is a superfical vein that is inflamed. Often warm soaks and anti-inflammmatories helps, but to be safe have your surgeon evaluate you.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.